Publication:
Los modelos matemáticos del desarrollo organizacional y los cambios organizacionales

Loading...
Thumbnail Image
Publication date
2018-06-30
Reading date
Event date
Start date of the public exhibition period
End date of the public exhibition period
Advisors
Authors of photography
Person who provides the photography
Journal Title
Journal ISSN
Volume Title
Publisher
Universidad Pablo de Olavide
Export
Research Projects
Organizational Units
Journal Issue
Abstract
En este artículo se elaboran modelos matemáticos dinámicos y estocásticos del desarrollo y los cambios organizacionales, así como los algoritmos para la optimización de la intensidad de los cambios organizativos. Se demuestra que la optimización de la intensidad de los cambios puede ser alcanzada a través de la optimización de la integración de los departamentos en función de sus competencias. Los modelos propuestos en este artículo pueden ser utilizados en el estudio de los procesos de desarrollo organizacional.
The article dwells upon the dynamic and stochastic mathematical models of organizational development and changes, as well as to the algorithms for their optimization. The adjustment of the intensity of the changes can be achieved through the efficient integration between the departments in accordance with their skills. The models proposed in this article can be widely applied in studying the processes of organizational development.
Doctoral program
Related publication
Research projects
Description
URL del artículo en la web de la Revista: https://www.upo.es/revistas/index.php/RevMetCuant/article/view/2378
Bibliographic reference
Revista de métodos cuantitativos para la economía y la empresa, ISSN-e 1886-516X, Vol. 25, 2018, págs. 42-53
Photography rights